Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 97, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 11, 2016, 2:58 PM CDT for Fannin County, Lamar County, Texas. It was in force for 62 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2016, 2:58 PM CDT (19:58 UTC)
- Expired
- Apr 11, 2016, 4:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Fannin County, TX, Lamar County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 197 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 3:53 PM CDT | HAIL 1 | 8 N Paris, TX | QUARTER SIZE HAIL 8-10 MILES N OF PARIS |
| Apr 11, 3:56 PM CDT | HAIL 0.88 | Powderly, TX | SPOTTER REPORTS NICKEL SIZE HAIL NEAR POWDERLY. |
| Apr 11, 4:00 PM CDT | HAIL 1 | 8 Ne Paris, TX | QUARTER SIZE HAIL IN NOVICE, LAMAR COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 55 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 1:38 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1237 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 804 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 331 m²/s²
- 0-3 km storm-relative helicity
- 347 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 3.7
The text
As transmitted.
655
WUUS54 KFWD 111958
SVRFWD
TXC147-277-112100-
/O.NEW.KFWD.SV.W.0097.160411T1958Z-160411T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
258 PM CDT MON APR 11 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FANNIN COUNTY IN NORTH CENTRAL TEXAS...
NORTHERN LAMAR COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 400 PM CDT
* AT 257 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES NORTH
OF BONHAM...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN FANNIN AND NORTHERN LAMAR COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS: SUN VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3393 9556 3388 9554 3388 9532 3365 9531
3375 9622 3377 9617 3381 9616 3381 9618
3384 9615 3386 9603 3384 9602 3387 9600
3386 9594 3389 9593 3384 9584 3386 9581
3384 9577 3389 9575 3388 9570 3394 9559
TIME...MOT...LOC 1957Z 266DEG 33KT 3384 9615
HAIL...1.25IN
WIND...60MPH
$$
05/1 follow-up statement
730
WWUS54 KFWD 112031
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
331 PM CDT MON APR 11 2016
TXC147-112039-
/O.CAN.KFWD.SV.W.0097.000000T0000Z-160411T2100Z/
FANNIN TX-
331 PM CDT MON APR 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FANNIN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF NORTHERN FANNIN COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3393 9556 3388 9554 3388 9543 3387 9540
3387 9534 3388 9532 3365 9531 3371 9585
3383 9586 3384 9585 3384 9582 3386 9581
3384 9577 3386 9575 3389 9575 3388 9570
3394 9559
TIME...MOT...LOC 2029Z 281DEG 42KT 3382 9577
$$
TXC277-112100-
/O.CON.KFWD.SV.W.0097.000000T0000Z-160411T2100Z/
LAMAR TX-
331 PM CDT MON APR 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHERN LAMAR COUNTY...
AT 329 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTH OF
SOPER...OR 16 MILES NORTHWEST OF PARIS...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PAT MAYSE LAKE...PARIS...BLOSSOM AND SUN VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.
&&
LAT...LON 3393 9556 3388 9554 3388 9543 3387 9540
3387 9534 3388 9532 3365 9531 3371 9585
3383 9586 3384 9585 3384 9582 3386 9581
3384 9577 3386 9575 3389 9575 3388 9570
3394 9559
TIME...MOT...LOC 2029Z 281DEG 42KT 3382 9577
HAIL...1.25IN
WIND...60MPH
$$
92What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 1:14 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Apr 11, 1:14 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 114 PM CDT MON APR 11 2016 .AVIATION... /18Z TAFS/ CONCERNS...POTENTIAL FOR THUNDER AT THE METROPLEX AIRPORTS THIS AFTERNOON. COLD FRONT MOVES THROUGH THIS AFTERNOON AND EVENING WITH A RETURN OF MVFR CIGS BEHIND THE FRONT. SCT-BKN CIGS WITH BASES BETWEEN 025-050 KFT CONTINUE ACROSS THE TAF SITES AT THE START OF THE VALID TAF PERIOD. A COLD FRONT IS CURRENTLY LOCATED NEAR THE RED RIVER AND A DRYLINE IS MOVING EAST TOWARDS THE I-35 CORRIDOR. THUNDERSTORMS ARE EXPECTED TO INITIATE ON THE DRYLINE WEST OF DFW AROUND 20-21Z. FOR THE WACO AREA...THE THREAT FOR THUNDERSTORMS IS LOWER AND WILL NOT MENTION VCTS IN THE KACT TAF AT THIS TIME...BUT WILL BE CLOSELY MONITORING CONVECTIVE DEVELOPMENT FOR POSSIBLE AMENDMENTS TO THE KACT TAF. FOR THE METROPLEX...WILL CARRY VCTS FROM 21-00Z. ANY THUNDERSTORM THAT AFFECTS THE AIRPORTS THIS AFTERNOON MAY BE SEVERE WITH A THREAT FOR LARGE HAIL AND POSSIBLY STRONG WINDS. THE COLD FRONT WILL MOVE ACROSS THE METROPLEX LATE THIS AFTERNOON. THE WINDS WILL SHIFT TO THE NORTH AROUND 21-22Z BEFORE THE TRUE FRONT ARRIVES. BETWEEN 21-00Z...ITS POSSIBLE THE WINDS WILL BE VARIABLE BUT THEN EVENTUALLY BECOME NORTHERLY CLOSER TO 00Z. THE FRONT IS EXPECTED TO ARRIVE AT KACT ABOUT 01Z. MVFR CIGS WILL BUILD BEHIND THE FRONT WITH BASES BETWEEN 1-2 KFT. HOWEVER...CIGS AT KACT ARE EXPECTED TO LOWER BELOW 1 KFT OVERNIGHT. IFR/MVFR CIGS WILL HOLD THROUGH MOST OF THE MORNING AND THERE SHOULD BE SOME IMPROVEMENT AROUND MIDDAY TUESDAY. JLDUNN && .UPDATE... MAIN CONCERN IN THE SHORT TERM CONTINUES TO BE THE SEVERE THUNDERSTORM POTENTIAL FOR THIS AFTERNOON AND EVENING OVER PORTIONS OF NORTH CENTRAL TEXAS. WHILE THUNDERSTORM COVERAGE IS NOT EXPECTED TO BE WIDESPREAD TODAY THUNDERSTORMS THAT DO DEVELOP WILL HAVE THE POTENTIAL TO BE SEVERE. WE HAVE SLIGHTLY MODIFIED THE SEVERE WEATHER POTENTIAL AREA TO BE A BIT FURTHER WEST AND SOUTH AS A SURFACE LOW IS PROGGED TO TRACK ACROSS NORTH TEXAS AND COMBINE WITH AN APPROACHING DRY LINE AND ALSO A COLD FRONT AND SOME REMNANT OUTFLOW FROM THIS MORNINGS STORMS ALONG THE RED RIVER. OUR MAIN AREA OF CONCERN IS FOR ISOLATED TO SCATTERED SEVERE STORMS PRIMARILY NORTH OF I-20. A SECONDARY BUT MORE ISOLATED POTENTIAL EXISTS SOUTH OF I-20 AND ALONG AND EAST OF I-35. THIS DOES INCLUDE THE POSSIBILITY FOR SEVERE STORMS OVER THE METROPLEX WITH A SMALLER POSSIBILITY THE FURTHER SOUTH YOU GO TOWARDS WACO. HOETH && .PREV DISCUSSION... /ISSUED 404 AM CDT MON APR 11 2016/ MORNING WATER VAPOR IMAGERY SHOWS A SHORTWAVE TROUGH OVER SOUTHERN NEW MEXICO SLOWLY SPREADING EAST INTO WEST TEXAS. AHEAD OF THIS FEATURE IS A STEADY STREAM OF MID AND HIGH LEVEL MOISTURE THAT EXTENDS EASTWARD THROUGH TEXAS AND INTO THE MID MISSISSIPPI RIVER VALLEY. AT THE SURFACE...A COLD FRONT IS DRAPED ACROSS NORTHERN OKLAHOMA WITH A DRYLINE ACROSS WEST TEXAS...JUST WEST OF MIDLAND. STRONG SOUTHERLY FLOW PREVAILS ACROSS MUCH OF CENTRAL AND NORTH TEXAS AND IS CONTINUING TO ADVECT IN RICH LOW LEVEL MOISTURE RESULTING IN EXTENSIVE LOW CLOUD COVER. THE WIND/PRESSURE FIELDS ACROSS SOUTHERN OKLAHOMA HAVE BEEN PERTURBED BY AN EASTWARD MOVING COMPLEX OF THUNDERSTORMS BUT SHOULD BEGIN TO RECOVER THROUGH THE MID MORNING HOURS. A FEW SCATTERED THUNDERSTORMS HAVE MOVED OUT OF WEST CENTRAL TEXAS INTO OUR AREA AND PERSIST BETWEEN BRECKENRIDGE SOUTHEAST TOWARD HAMILTON. THESE ARE ASSOCIATED WITH AMPLE MID LEVEL MOISTURE...ELEVATED ABOVE A STRONG CAPPING INVERSION AND SHOULD POSE MINIMAL SEVERE WEATHER RISK OVER THE NEXT FEW HOURS. LIGHTNING AND POSSIBLY SOME SMALL HAIL WILL BE THE MAIN THREATS BASED ON AVAILABLE INSTABILITY FROM RAP SOUNDINGS. THIS ACTIVITY IS LIKELY TO CONTINUE TO MOVE NORTHEAST THROUGH THE EARLY MORNING HOURS. THE MAIN CONCERN THROUGH THIS EVENING IS THE POTENTIAL FOR SEVERE THUNDERSTORMS ACROSS PARTS OF NORTH TEXAS AS THE MAIN SHORTWAVE LIFTS NORTHEAST ACROSS THE SOUTHERN PLAINS. SCATTERED THUNDERSTORMS ARE EXPECTED ALONG THE COLD FRONT ACROSS MUCH OF OKLAHOMA AS IT SLIDES SOUTHWARD THROUGH THE DAY. AHEAD OF THE FRONT...THE WEST TEXAS DRYLINE WILL MOVE EAST AND SHOULD BE POSITIONED SOMEWHERE NEAR THE I-35 CORRIDOR BY EARLY AFTERNOON. EAST OF THE DRYLINE...A VERY MOIST AND UNSTABLE ENVIRONMENT WILL RESIDE...ALTHOUGH IT WILL BE STRONGLY CAPPED. A SURFACE LOW IS EXPECTED TO CLOSE OFF AND MOVE NORTHEAST THROUGH THE DAY AND WILL LIKELY BE POSITIONED NEAR THE RED RIVER LATE THIS AFTERNOON SOMEWHERE IN THE VICINITY OF OUR NORTHEAST COUNTIES...PLACING THE TRIPLE POINT IN THE PARIS AREA. IT IS STILL A LITTLE UNCERTAIN AS TO HOW MANY STORMS WILL BE CAPABLE OF DEVELOPING IN THE VERY UNSTABLE AIR EAST OF THE DRYLINE AS THE BEST LIFT WILL TRACK ACROSS CENTRAL OKLAHOMA AND INTO THE OZARKS BY THIS EVENING. IN ADDITION...EARLY MORNING CONVECTION MAY LOCALLY PERTURB THE WARM MOIST SECTOR...ALTHOUGH THIS MAY BE MORE OF AN ISSUE IN OKLAHOMA. THE BIGGER ISSUE IS EXPECTED TO BE THE STRONG CAPPING INVERSION. FORECAST SOUNDINGS SUGGEST THAT INHIBITION WILL WEAKEN THIS AFTERNOON AS THE DRYLINE APPROACHES AND FORCING FROM THE TROUGH INCREASES BUT IT REMAINS IN QUESTION AS TO WHETHER OR NOT IT WILL BE SUFFICIENT FOR DEEP CONVECTION TO DEVELOP. THE CURRENT THINKING IS THAT OUR FAR EASTERN AREAS WILL HAVE THE BEST CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. AREAS FROM BONHAM TO PARIS TO SULPHUR SPRINGS AND THEN SOUTH TOWARD THE PALESTINE AREAS ARE MOST LIKELY TO HAVE A SUFFICIENTLY WEAKENED CAP FOR THUNDERSTORMS. THERE WILL ALSO BE A SMALL SECONDARY FAVORED AREA ALONG THE RED RIVER BACK TO THE WEST TOWARD GAINESVILLE AND BOWIE AS THE COLD FRONT SURGES SOUTH. THIS WOULD OCCUR BEFORE ALL OF THE LOW LEVEL MOISTURE GETS SCOURED OUT. SO WILL HAVE THE HIGHEST POPS ALONG THE RED RIVER AND INTO OUR NORTHEAST AND EASTERN COUNTIES THROUGH THIS EVENING. WIND PROFILES AND INSTABILITY WILL SUPPORT SUPERCELLS THIS AFTERNOON AND EVENING...ESPECIALLY ACROSS THE FAR EAST AND NORTHEAST COUNTIES. THERE IS A TORNADO THREAT...ALTHOUGH IT APPEARS TO BE GREATEST NEAR THE TRIPLE POINT WHERE LOW LEVEL WINDS ARE LOCALLY BACKED. THE BIGGER THREAT TODAY WILL LIKELY BE LARGE HAIL AS MID LEVEL LAPSE RATES ARE VERY STEEP AND INSTABILITY EXCEEDS 3000 J/KG IN OUR FAR EASTERN AREAS. CONCERNS FOR CONVECTION FARTHER WEST INTO MORE DENSELY POPULATED AREAS DO EXIST TO SOME EXTENT AS THE LATEST RUNS OF THE 4KM NAM HOLD THE DRYLINE BACK A LITTLE FARTHER WEST...ALTHOUGH THEY DO NOT REALLY INITIATE CONVECTION. THIS IS LIKELY DUE TO THE FACT THAT THE CAPPING INVERSION IS SO STRONG AND WESTERN AREAS WILL BECOME SUBSIDENT AS THE TROUGH MOVES BY SOONER. AT THIS TIME...THINK THE BEST CHANCES FOR SEVERE WEATHER WILL REMAIN TO THE EAST OF THE I-35 CORRIDOR. ALL OF THIS ACTIVITY WILL MOVE EAST THIS EVENING AS THE TROUGH QUICKLY MOVES THROUGH THE SOUTHERN PLAINS AND A COLD FRONT MOVES SOUTH THROUGH THE AREA OVERNIGHT. TUESDAY WILL BE ABOUT 15 DEGREES COOLER THAN TODAY WITH HIGHS IN THE UPPER 60S AND LOWER 70S. MOISTURE ABOVE THE COOLER AIR WILL NOT GET SCOURED OUT AND ANOTHER FAIRLY STRONG SHORTWAVE IS EXPECTED TO APPROACH THE AREA LATE TUESDAY. SO DESPITE THE FRONT COMING THROUGH...TUESDAY IS SHAPING UP TO BE MOSTLY CLOUDY WITH ADDITIONAL RAIN CHANCES ON THE WAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE THROUGH CENTRAL TEXAS AND PARTS OF NORTH TEXAS TUESDAY NIGHT INTO WEDNESDAY. IT LOOKS LIKE THE BEST CHANCES FOR SHOWERS AND THUNDERSTORMS WILL BE ALONG AND SOUTH OF INTERSTATE 20 DURING THIS TIME...WITH MOST OF THE ACTIVITY ENDING EARLY WEDNESDAY MORNING. WEDNESDAY NIGHT THROUGH FRIDAY NIGHT LOOKS DRY WITH MODEL GUIDANCE STILL SHOWING A SYSTEM DEEPENING AND AFFECTING THE AREA OVER NEXT WEEKEND. THE UPPER PATTERN RESEMBLES AN OMEGA BLOCK OVER THE CONUS WITH A CLOSED OFF LOW JUST TO THE WEST OF TEXAS. THIS WOULD SUPPORT SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS AND COULD POSE OUR FIRST SIGNIFICANT FLOOD THREAT IN A WHILE. STAY TUNED! DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH 84 54 70 54 70 / 40 20 5 30 10 WACO 86 52 71 53 70 / 20 10 10 50 30 PARIS 77 54 68 49 67 / 50 30 5 20 10 DENTON 83 50 68 50 69 / 40 20 5 20 10 MCKINNEY 81 53 69 51 69 / 50 30 5 20 10 DALLAS 85 56 70 54 70 / 40 20 5 30 10 TERRELL 81 54 69 52 69 / 40 30 5 30 10 CORSICANA 84 55 69 54 69 / 40 30 10 40 30 TEMPLE 86 55 72 55 69 / 20 10 10 60 30 MINERAL WELLS 85 49 68 51 71 / 20 10 10 40 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 82
Hazardous weather outlook, Apr 11, 11:36 AM CDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1136 AM CDT MON APR 11 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1136 AM CDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. AN UPPER LEVEL LOW MOVING NORTHWEST OF THE REGION TODAY WILL COMBINE WITH A DRYLINE MOVING IN FROM THE WEST AND A COLD FRONT MOVING IN FROM THE NORTH...AND AN UNSTABLE ATMOSPHERE...ALL OF WHICH WILL RESULT IN A THREAT OF SEVERE STORMS THIS AFTERNOON AND EVENING. THE BEST POTENTIAL FOR SEVERE STORMS WILL BE NORTH OF INTERSTATE 20 THROUGH THIS EVENING BUT AN ISOLATED THREAT FOR SEVERE STORMS WILL ALSO EXIST SOUTH OF INTERSTATE 20 AND ALONG AND EAST OF INTERSTATE 35. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS HOWEVER...STORMS NORTH OF INTERSTATE 20 AND EAST OF INTERSTATE 35 MAY BE CAPABLE OF PRODUCING TORNADOES. LOCALIZED INSTANCES OF FLASH FLOODING MAY OCCUR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORM CHANCES WILL CONTINUE ACROSS ALL OF NORTH TEXAS TUESDAY EVENING AND WEDNESDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. THUNDERSTORMS WILL RETURN SATURDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS CAN BE EXPECTED THIS AFTERNOON AND EVENING...MAINLY ALONG AND EAST OF A LINE FROM GRAHAM TO CLEBURNE TO CAMERON. JLDUNN
In the hours before
Special weather statement, Apr 11, 10:04 AM CDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1004 AM CDT MON APR 11 2016
TXZ105>107-111530-
HUNT TX-HOPKINS TX-DELTA TX-
1004 AM CDT MON APR 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HOPKINS...
NORTHEASTERN HUNT AND DELTA COUNTIES UNTIL 1030 AM CDT...
AT 1003 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COMMERCE...MOVING NORTHEAST AT 50 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COMMERCE...COOPER...COOPER LAKE PARK DOCTORS CREEK...TIRA AND PECAN GAP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3320 9589 3336 9600 3340 9593 3341 9586
3344 9586 3350 9576 3349 9570 3347 9568
3349 9562 3348 9560 3347 9559 3348 9556
3345 9553 3345 9548 3343 9546 3343 9544
3340 9539
TIME...MOT...LOC 1503Z 242DEG 41KT 3332 9586
05/Special weather statement, Apr 11, 10:48 AM CDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1048 AM CDT MON APR 11 2016
TXZ106-107-111615-
HOPKINS-DELTA-
1048 AM CDT MON APR 11 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HOPKINS AND EAST
CENTRAL DELTA COUNTIES...
AT 1048 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES EAST OF
COOPER LAKE PARK SOUTH SULPHUR...OR 12 MILES WEST OF HAGANSPORT...
MOVING EAST AT 35 MPH.
NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TIRA.
LAT...LON 3323 9550 3337 9555 3343 9543 3342 9543
3341 9540 3340 9540 3340 9538 3339 9538
3339 9534 3338 9531 3327 9531
TIME...MOT...LOC 1548Z 254DEG 31KT 3333 9545
25Special weather statement, Apr 11, 1:58 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
158 PM CDT MON APR 11 2016
TXZ093-111930-
GRAYSON TX-
158 PM CDT MON APR 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRAYSON COUNTY UNTIL
230 PM CDT...
AT 157 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LEBANON...MOVING EAST AT 50 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAKE TEXOMA.
THIS STORM MAY INTENSIFY...SO CLOSELY MONITOR FOR ADDITIONAL
INFORMATION OR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3396 9691 3387 9689 3385 9686 3387 9683
3387 9681 3386 9678 3383 9676 3383 9671
3386 9668 3391 9668 3392 9666 3389 9663
3389 9658 3385 9663 3384 9662 3383 9659
3382 9653 3382 9694 3395 9694
TIME...MOT...LOC 1857Z 252DEG 44KT 3393 9693
05The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 10:04 AM CDT | Special Weather Statement | FWD | Delta | 26 min |
| Apr 11, 10:48 AM CDT | Special Weather Statement | FWD | Delta | 27 min |
| Apr 11, 3:35 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 55 min |
| Apr 11, 3:38 PM CDT | Special Weather Statement | FWD | Hunt | 22 min |
| Apr 11, 3:47 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt | 58 min |
| Apr 11, 3:55 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 20 min |
| Apr 11, 3:59 PM CDT | Tornado Warning | FWD | Jack, Montague, Wise | 46 min |
| Apr 11, 4:03 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 34 min |
| Apr 11, 4:18 PM CDT | Tornado Warning | FWD | Montague, Wise | 27 min |
| Apr 11, 4:40 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Rains | 65 min |
| Apr 11, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague, Wise | 62 min |
| Apr 11, 5:10 PM CDT | Tornado Warning | FWD | Hopkins | 35 min |
| Apr 11, 5:23 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 52 min |
| Apr 11, 5:59 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 61 min |
| Apr 11, 6:21 PM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 54 min |
| Apr 11, 6:41 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 49 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.